# SDR AWXA200100561

- Difficulty date: September 5, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 62,268 hours, 24,160 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 144N3100903
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - C8 CK - C - INTERIM FUSELAGE SKIN EXTERNAL REPAIR AT BS 1180, STR 6L REQUIRES REPLACEMENT.  MAINTENANCE REMOVED EXISTING REPAIR AND REPLACED WITH PERMANENT FLUSH REPAIR IAW AWA ER 19-5341-01288-TB1A.
